Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2011-1pp.106-118

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 75, Issue 1 / 2011 | Next article >>
M.N. Perelmuter, "An interface crack with non-linear bonds in a bridged zone," J. Appl. Math. Mech. 75 (1), 106-118 (2011)
Year 2011 Volume 75 Issue 1 Pages 106-118
Title An interface crack with non-linear bonds in a bridged zone
Author(s) M.N. Perelmuter (Moscow, Russia, perelm@ipmnet.ru)
Abstract A phenomenological description is given of the non-linear laws of deformation of bonds in the bridged zone of a crack, taking parts of hardening and softening into account. A system of non-linear singular integro-differential equations is obtained for determining the stresses in the bonds in the bridged zone of a crack at the interface of materials. The size of the crack bridged zone is not assumed to be small compared with the size of the crack. A procedure for the numerical solution of the system obtained is considered, based on the method of variable elasticity parameters. Numerical experiments have been conducted to investigate the influence of the parameters of the non-linear part of the bond deformation curve, the size of the crack bridged zone and the magnitude of the external load on the convergence of the iteration process of the solution of the system. The results obtained may be useful (in spite of the limited potential for transferring the solution of non-linear problems to other scales) in developing procedures for solving problems within the framework of the model of a crack with bonds by finite and boundary element methods.
Received 27 April 2010
Link to Fulltext http://www.sciencedirect.com/science/journal/00218928
<< Previous article | Volume 75, Issue 1 / 2011 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100